×

zbMATH — the first resource for mathematics

The value-distribution of lacunary series and a conjecture of Paley. (English) Zbl 0437.30021

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30B10 Power series (including lacunary series) in one complex variable
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J.M. ANDERSON, Boundary properties of analytic functions with gap power series, Quart. J. Math. Oxford, (2) 21 (1970), 247-256. · Zbl 0209.37801
[2] K.G. BINMORE, R. HORNBLOWER, Boundary behaviour of functions with Hadamard gaps, Nagoya Math. J., 48 (1972), 173-181. · Zbl 0244.30029
[3] I.L. CHANG, On the zeros of power series with Hadamard gaps-distribution in sectors, Trans. of the Amer. Math. Soc., 178 (1973), 393-400. · Zbl 0229.30009
[4] W.H.J. FUCHS, On the zeros of power series with Hadamard gaps, Nagoya Math. J., 29 (1967), 167-174. · Zbl 0172.36902
[5] W.H.J. FUCHS, Topics in Nevanlinna theory, Proc. NRL Conference on classical function theory, Math. Rec. Center, Naval Research Laboratory, Washington, D.C., 1970, 1-32. · Zbl 0294.30021
[6] J.P. KAHANE, Lacunary Taylor and Fourier series, Bull. Amer. Math. Soc., 70 (1964), 199-213. · Zbl 0121.30102
[7] J.P. KAHANE, G. WEISS, M. WEISS, On lacunary power series, Arkiv för Math., B.5 No 1 (1963), 1-26. · Zbl 0134.05701
[8] T. MURAI, Sur la distribution des valeurs des séries lacunaires, J. of the London Math. Soc. (2), 21 (1980), 93-110. · Zbl 0449.30017
[9] T. MURAI, Une conjecture de Paley sur séries de Taylor lacunaires, C.R.A.S., Paris, t. 290 (2 juin 1980), 947-948. · Zbl 0443.30001
[10] R.E.A.C. PALEY, On lacunary power series, Proc. Nat. Acad. Sci. U.S.A., 19 (1933), 271-272. · JFM 59.0320.03
[11] R. SALEM, A. ZYGMUND, Lacunary power series and Peano curves, Duke J. of Math., 12 (1945), 569-578. · Zbl 0060.20402
[12] M. WEISS, Concerning a theorem of Paley on lacunary trigonometric series, Acta Math., 102 (1959), 225-238. · Zbl 0091.06702
[13] G. WEISS, M. WEISS, On the Picard property of lacunary power series, Studia Math., 22 (1963), 221-245. · Zbl 0111.27202
[14] A. ZYGMUND, Trigonometric series I, II, Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.